I had a cramp in my taint (between the anus and scrotum) about a month ago. I was laying down and it felt like a muscle cramp there that prompted me to stand up quickly to stop the pain and it went away. It hasn't happened since then. Since then though my erections have felt weaker and so have my orgasms. Is this all in my head? Will this go away with time? I've decided to stop masturbating for a while to see what happens. I'm 26, in good health, not taking any medication and not excessively overweight. Can anyone help me or give me advice? Anyone been in this situation before?
Well, without a clinical evaluation it would be difficult to comment on if this could be an organic cause or a psychological issue. I would suggest being a bit relaxed about the situation and see if this improves your symptoms. If you do not notice any improvement, you may consider an evaluation by a urologist.
Hope this helps.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.